# SDR USAASB00144

- Difficulty date: May 17, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WHILE A/C WAS ON THE GROUND, PILOT REPORTED THE EMERGENCY EXIT LIGHTS ILLUMINATED MOMENTARILY AND EXTINGUISHED ON THEIR OWN.  HOWEVER, DURING FLT, THE EMERGENCY EXIT LIGHTS ILLUMINATED AND WOULD NOT EXTINGUISH UNLESS LIGHT SWITCH WAS TURNED OFF.  MX CYCLED EMERG LIGHTS FROM THE AFT F/A POSITION AND FROM THE COCKPIT.  EMERG LIGHTS OPERATIONALLY CHECKED GOOD.  ALB - LATER IN THE DAY, DURING FLT 1434, THE EMERG EXIT LIGHTS ILLUMINATED AGAIN.  PILOT REPORTED THIS CONDITION OCCURRED AFTER AFT F/A MADE A PA AND STOWED THE PA MICROPHONE ON THE AFT F/A PANEL.  MX CLEANED WIRE CONNECTORS ON THE AFT F/A PANEL EMERGENCY LIGHT SWITCH.  OPERATIONAL CHECK GOOD.  (M)
